MathSciNet Relay Station
MathSciNet bibliographic data
MR1402332 46E40 (28B05 46B20 46G10)
Randrianantoanina, Narcisse Complemented copies of $l^1$ and Pełczyński's property $({\rm V}^*)$ in Bochner function spaces. Canad. J. Math. 48 (1996), no. 3, 625–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement